... about a week and aside from feeling like a zombie the entire day, every evening I have taken it I wake up with a migraine. No medication is worth daily migraines to me, especially when the medication does not work! I've been shakey, unsteady and am bruising a lot. Any other choices out there that are rated as useful without these side effects? I'm desperate here, I haven't slept for more than 3 hours a night for the last 3 weeks... should I just look into sleeping pills?? ANY advice is good advice to me at this point! Thanks gang!
Thanks you two, you just made me feel like I'm not going totally crazy!
I took my Trazadone and Klonopin just as my doctor told me too at around 10:30pm last night and I still haven't been to sleep. I've now been up for a full 24 hours with a full week ahead of me. I'm going to call my doctor now, one of the few times I'll say thank goodness that it's Monday!!!
Have you tried OTC melatonin? I did sleep research with the Army using melatonin. It is a natural hormone that we produce in our pineal glands and it tells our bodies it's time to sleep. It is not a drug, just a supplement to what we naturally produce. You can take 10mg one hour before bed. I suggest that you also drink a cup of "Sleepy Time Tea" with Valerian at the same time. Check with your doctor, but no side effects have been reported because we already have melatonin in our systems. Do not consume any caffeine for 4 hours before bed, and no food for 2 hours before bed. Hope it works for you.
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Dec 2011 • 4 answers
Posted 9 May 2012 • 2 answers
Posted 14 Jul 2012 • 5 answers
Posted 15 Jan 2015 • 3 answers
Posted 4 Jan 2016 • 2 answers